Martin Hairer - Selected Publications#

M. Hairer and J. Weare, The Brownian fan, Commun. Pure Appl. Math., 68 (2015), no 1, pp. 1–60
P. Friz and M. Hairer, A course on rough paths, Universitext, Springer (2014)
M. Hairer, A Theory of Regularity Structures, Invent. Math., 198 (2014), no 2, pp. 269–504
M. Hairer, Solving the KPZ equation, Ann. of Math., 178 (2013), pp. 559–664
M. Hairer and N. S. Pillai, Regularity of Laws and Ergodicity of Hypoelliptic SDEs Driven by Rough Paths, Ann. Probab., 41 (2013), no 4, pp. 2544–2598
M. Hairer and J. Maas, A spatial version of the Itô-Stratonovich correction, Ann. Probab., 40 (2012), no 4, pp. 1675–1714
M. Hairer, Singular perturbations to semilinear stochastic heat equations, Probab. Theo. Rel. Fields 152 (2012), no 1, pp. 265–297
M. Hairer, Rough stochastic PDEs, Commun. Pure Appl. Math., 64 (2011), no 11, pp. 1547–1585
M. Hairer, On Malliavin’s proof of Hörmander’s theorem, Bull. Sci. Math.,135(2011), no 6-7, pp. 650-666
M. Hairer and J. Mattingly, A Theory of Hypoellipticity and Unique Ergodicity for Semilinear Stochastic PDEs, Electron. J. Probab, 16 (2011), pp. 658–738

The third and fourth articles were the main reason cited for the obtention of the Fields medal.
Imprint Privacy policy « This page (revision-2) was last changed on Tuesday, 6. October 2015, 11:31 by Kaiser Dana
  • operated by